Alert archive / Arkansas / Tornado Warnings in 2024
Tornado Warning 43, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 28, 2024, 10:08 PM CDT for Carroll County, Arkansas. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2024, 10:08 PM CDT (03:08 UTC)
- Expired
- Apr 28, 2024, 10:41 PM CDT
- In force
- 33 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Carroll County, AR
The radar
The Springfield radar (KSGF), 114 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 10:18 PM CDT | TORNADO | 2 Wnw Carrollton, AR | Tornado report received by broadcast media via weather camera. Time and location approximated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 5:15 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 254 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted.
378
WFUS54 KTSA 290308
TORTSA
ARC015-290400-
/O.NEW.KTSA.TO.W.0043.240429T0308Z-240429T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1008 PM CDT Sun Apr 28 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southeastern Carroll County in northwestern Arkansas...
* Until 1100 PM CDT.
* At 1008 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Osage, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Carrollton... Osage...
Rudd... Coin...
Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3613 9345 3622 9353 3639 9330 3618 9330
TIME...MOT...LOC 0308Z 230DEG 28KT 3621 9341
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$4 follow-up statements
938
WWUS54 KTSA 290318
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1018 PM CDT Sun Apr 28 2024
ARC015-290400-
/O.CON.KTSA.TO.W.0043.000000T0000Z-240429T0400Z/
Carroll AR-
1018 PM CDT Sun Apr 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN CARROLL COUNTY...
At 1018 PM CDT, radar indicated strong location located over
Carrollton, moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Carrollton... Osage...
Coin... Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3615 9338 3625 9349 3639 9330 3618 9330
TIME...MOT...LOC 0318Z 226DEG 27KT 3627 9334
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$162
WWUS54 KTSA 290322
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1022 PM CDT Sun Apr 28 2024
ARC015-290400-
/O.CON.KTSA.TO.W.0043.000000T0000Z-240429T0400Z/
Carroll AR-
1022 PM CDT Sun Apr 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST
CENTRAL CARROLL COUNTY...
At 1022 PM CDT, a confirmed large and extremely dangerous tornado was
located over Carrollton, moving northeast at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Broadcast media confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations in or near the path include...
Carrollton... Coin...
Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3619 9337 3627 9346 3639 9330 3621 9330
TIME...MOT...LOC 0322Z 227DEG 26KT 3629 9332
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN
$$864
WWUS54 KTSA 290332
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1032 PM CDT Sun Apr 28 2024
ARC015-290400-
/O.CON.KTSA.TO.W.0043.000000T0000Z-240429T0400Z/
Carroll AR-
1032 PM CDT Sun Apr 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST
CENTRAL CARROLL COUNTY...
At 1032 PM CDT, a confirmed tornado was located 5 miles northeast of
Carrollton, moving northeast at 25 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Broadcast media confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Carrollton... Coin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3624 9336 3632 9340 3639 9330 3625 9330
TIME...MOT...LOC 0332Z 221DEG 21KT 3633 9328
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$119 WWUS54 KTSA 290341 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 1041 PM CDT Sun Apr 28 2024 ARC015-290351- /O.CAN.KTSA.TO.W.0043.000000T0000Z-240429T0400Z/ Carroll AR- 1041 PM CDT Sun Apr 28 2024 ...THE TORNADO WARNING FOR EAST CENTRAL CARROLL COUNTY IS CANCELLED... The storm which prompted the warning has moved out of the area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 1100 PM CDT for northwestern Arkansas. && LAT...LON 3624 9336 3632 9340 3639 9330 3625 9330 TIME...MOT...LOC 0340Z 230DEG 28KT 3638 9321 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 28, 8:44 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 28, 8:44 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
844 PM CDT Sun Apr 28 2024
...New SHORT TERM...
.SHORT TERM...
(The rest of tonight)
Issued at 839 PM CDT Sun Apr 28 2024
Scattered strong to severe storms ongoing across far E OK into NW
AR will continue to steadily spread eastward through the evening.
A slow but steady downward trend in both intensity and coverage is
expected after the next few hours as the boundary layer
stabilizes. Until then a continued tornadic risk will remain with
the ongoing tornado watch gradually being cleared from west to
east. Updated forecasts will capture latest storm coverage trends
and watch configuration.
&&
.LONG TERM...
(Tomorrow through Sunday)
Issued at 143 PM CDT Sun Apr 28 2024
After an active last few days, the early part of the work week
will provide a brief break, with surface high pressure bringing
dry weather into much of Tuesday. A storm system in the Northern
Plains toward the middle of the week will drag a front southward
toward the Oklahoma/Kansas border, leading to low shower and
thunderstorm chances on Wednesday. More widespread shower and
thunderstorm chances will arrive Thursday along with a cold front
that is expected to move through the area. Both severe weather and
heavy rain/flooding threats will exist with the Thursday and
Thursday night storms. Low shower and thunderstorm chances will
continue into early next weekend, with a more substantial system
expected toward the end of next weekend along with higher storm
chances.
&&
.AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Sun Apr 28 2024
Widespread showers and thunderstorms will persist across E OK & NW
AR this evening, gradually ending west to east early tonight.
Locations impacted by storms may experience periods of IFR cigs/
vis (low chance for LIFR) as well as strong & erratic winds,
primarily across NW AR this evening. After precip ends, guidance
continues to suggest IFR cigs and fog potential overnight into
Monday morning for much of the region. VFR conditions are expected
to return by Monday afternoon areawide.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 55 80 59 86 / 20 0 0 0
FSM 61 83 59 87 / 60 0 0 0
MLC 59 83 60 86 / 30 0 0 0
BVO 49 80 54 86 / 10 0 0 10
FYV 57 80 55 85 / 60 0 0 0
BYV 59 78 54 84 / 60 0 0 0
MKO 57 80 57 84 / 40 0 0 0
MIO 54 78 54 84 / 50 0 0 0
F10 56 80 58 84 / 20 0 0 0
HHW 61 81 59 82 / 50 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 AM CDT Monday for OKZ049-053-058-063-068-069-
072-074>076.
AR...Flood Watch until 1 AM CDT Monday for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...07
LONG TERM....22
AVIATION...43Hazardous weather outlook, Apr 28, 4:44 PM CDT, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 444 PM CDT Sun Apr 28 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 444 PM CDT Sun Apr 28 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Along and southeast of Interstate 44. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Along and southeast of Interstate 44. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. POOR VISIBILITY. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After midnight. DISCUSSION... Numerous thunderstorms are expected this afternoon through early evening primarily along and southeast of Interstate 44. Scattered severe storms are possible with a risk of large hail, locally damaging winds, and a few tornadoes. The risk of severe weather is gradually spread eastward and diminish by mid evening. Additionally, flash flooding remains a concern with areas of heavy rain through mid evening. Main stem river flooding is ongoing across portions of the region due to the recent heavy rains. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...No Hazards. TUESDAY...Thunderstorm and High Wind Potential. WEDNESDAY...Severe Thunderstorm and High Wind Potential. THURSDAY...Severe Thunderstorm and Heavy Rain Potential. FRIDAY and SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Another storm system will arrive Tuesday, continuing to affect the area through Friday. The main impact will be repeated chances for thunderstorms and severe weather potential. Due to the previously wet conditions and additional rainfall, flooding concerns may again develop. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 28, 7:41 PM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
741 PM CDT Sun Apr 28 2024
OKZ067-070-290130-
Muskogee OK-Wagoner OK-
741 PM CDT Sun Apr 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WAGONER AND
NORTHERN MUSKOGEE COUNTIES THROUGH 830 PM CDT...
At 741 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Boynton, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Muskogee... Wagoner...
Fort Gibson... Okay...
Taft... Boynton...
Tullahassee... Summit...
Jamesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3561 9564 3571 9571 3595 9537 3572 9520
TIME...MOT...LOC 0041Z 239DEG 24KT 3569 9561
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 28, 8:51 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
851 PM CDT Sun Apr 28 2024
ARZ019-020-029-290215-
Sebastian AR-Franklin AR-Crawford AR-
851 PM CDT Sun Apr 28 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL FRANKLIN...SOUTHERN
CRAWFORD AND NORTHERN SEBASTIAN COUNTIES THROUGH 915 PM CDT...
At 850 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Lavaca, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fort Smith... Van Buren...
Ozark... Charleston...
Alma... Barling...
Lavaca... Mulberry...
Dyer... Altus...
Branch... Denning...
Rudy... Bloomer...
Fort Smith Regional Airport... Kibler...
Central City... Concord...
Jethro... Shibley...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 1 and 37.
Interstate 540 between mile markers 1 and 9.
Interstate 49 between mile markers 22 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for northwestern
and west central Arkansas.
&&
LAT...LON 3537 9376 3538 9376 3540 9379 3542 9380
3535 9381 3525 9434 3549 9442 3568 9388
3537 9373
TIME...MOT...LOC 0150Z 239DEG 33KT 3537 9423
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 28, 9:17 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
917 PM CDT Sun Apr 28 2024
ARZ019-020-029-290300-
Sebastian AR-Franklin AR-Crawford AR-
917 PM CDT Sun Apr 28 2024
...STRONG THUNDERSTORMS WILL IMPACT FRANKLIN...EASTERN CRAWFORD AND
NORTHEASTERN SEBASTIAN COUNTIES THROUGH 1000 PM CDT...
At 916 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northwest of Fern to 4 miles northeast of
Lavaca. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Ozark... Mulberry...
Altus... Wiederkehr Village...
Cass... Fern...
Jethro... Etna...
Bidville... Barnes...
Redding... Watalula...
Meg... Piney...
Toney... Locke...
Turners Bend... Vesta...
Cecil... Lonelm...
This includes Interstate 40 in Arkansas between mile markers 20 and
39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for northwestern
and west central Arkansas.
&&
LAT...LON 3538 9377 3542 9380 3537 9381 3536 9413
3570 9407 3576 9396 3577 9375
TIME...MOT...LOC 0216Z 225DEG 25KT 3567 9407 3536 9411
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 28, 9:17 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
917 PM CDT Sun Apr 28 2024
ARZ029-OKZ076-290245-
Sebastian AR-Le Flore OK-
917 PM CDT Sun Apr 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SEBASTIAN AND EAST
CENTRAL LE FLORE COUNTIES THROUGH 945 PM CDT...
At 917 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
west of Hartford, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Greenwood... Mansfield...
Hartford... Huntington...
Midland... Excelsior...
Patterson... Arkola...
Liberty... Witcherville...
Dayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for west central
Arkansas...and southeastern Oklahoma.
&&
LAT...LON 3508 9420 3508 9422 3506 9425 3506 9423
3501 9423 3496 9437 3494 9439 3495 9441
3493 9442 3493 9444 3492 9445 3491 9448
3505 9458 3525 9430 3509 9419
TIME...MOT...LOC 0217Z 232DEG 21KT 3502 9448
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 28, 9:52 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
952 PM CDT Sun Apr 28 2024
ARZ002-011-290330-
Carroll AR-Madison AR-
952 PM CDT Sun Apr 28 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MADISON AND
SOUTHEASTERN CARROLL COUNTIES THROUGH 1030 PM CDT...
At 952 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Marble, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Green Forest... Carrollton...
Osage... Rudd...
Rule... Marble...
Coin... Dryfork...
Metalton... Delmar...
Denver... Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for northwestern
Arkansas.
&&
LAT...LON 3612 9336 3612 9348 3608 9348 3608 9346
3604 9355 3614 9367 3643 9330 3615 9330
TIME...MOT...LOC 0252Z 231DEG 25KT 3613 9353
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 28, 9:56 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
956 PM CDT Sun Apr 28 2024
ARZ020-290330-
Franklin AR-
956 PM CDT Sun Apr 28 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FRANKLIN COUNTY
THROUGH 1030 PM CDT...
At 956 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles north of Cass to near Ozark. Movement was
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Ozark... Altus...
Denning... Wiederkehr Village...
Cass... Alix...
Barnes... Redding...
Turners Bend... Watalula...
Taft... Paradise...
This includes Interstate 40 in Arkansas between mile markers 35 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for northwestern
and west central Arkansas.
&&
LAT...LON 3539 9371 3539 9378 3542 9380 3539 9381
3539 9384 3577 9388 3577 9370
TIME...MOT...LOC 0256Z 235DEG 19KT 3575 9382 3549 9382
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 33 min |
| Apr 28, 7:40 PM CDT | Areal Flood Advisory | TSA | Crawford, Washington | 2 hr |
| Apr 28, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 47 min |
| Apr 28, 7:50 PM CDT | Tornado Warning | TSA | Sebastian | 25 min |
| Apr 28, 8:13 PM CDT | Tornado Warning | TSA | Sebastian | 32 min |
| Apr 28, 8:36 PM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 114 min |
| Apr 28, 8:44 PM CDT | Tornado Warning | TSA | Sebastian | 31 min |
| Apr 28, 8:51 PM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| Apr 28, 9:13 PM CDT | Tornado Warning | TSA | Sebastian | 17 min |
| Apr 28, 9:17 PM CDT | Special Weather Statement | TSA | Franklin | 43 min |
| Apr 28, 9:17 PM CDT | Special Weather Statement | TSA | Sebastian | 28 min |
| Apr 28, 9:27 PM CDT | Tornado Warning | TSA | Franklin, Sebastian | 48 min |
| Apr 28, 9:52 PM CDT | Special Weather Statement | TSA | Carroll | 38 min |
| Apr 28, 9:56 PM CDT | Special Weather Statement | TSA | Franklin | 34 min |
| Apr 28, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 35 min |
| Apr 28, 10:11 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 23 min |
| Apr 28, 10:16 PM CDT | Special Weather Statement | TSA | Madison | 44 min |
| Apr 29, 12:27 AM CDT | Dense Fog Advisory | TSA | Benton, Carroll, Madison, Washington | 10 hr |
| Apr 29, 2:40 AM CDT | Areal Flood Advisory | TSA | Franklin | 3 hr |
Nearby
Tornado Warnings in Arkansas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.